Fractional electromagnetic waves in conducting media
J.F. Gómez-Aguilar,
H. Yépez-Martínez,
C. Calderón-Ramón,
M. Benavidez-Cruz and
L.J. Morales-Mendoza
Journal of Electromagnetic Waves and Applications, 2016, vol. 30, issue 2, 259-271
Abstract:
We present the fractional wave equation in a conducting material. We used a Maxwell’s equations with the assumptions that the charge density ρ$ \rho $ and current density J were zero, and that the permeability μ$ \mu $ and permittivity ϵ$ \epsilon $ were constants. The fractional wave equation will be examined separately; with fractional spatial derivative and fractional temporal derivative, finally, consider a Dirichlet conditions, the Fourier method was used to find the full solution of the fractional equation in analytic way. Two auxiliary parameters σx$ \sigma _x $ and σt$ \sigma _t $ are introduced; these parameters characterize consistently the existence of the fractional space-time derivatives into the fractional wave equation. A physical relation between these parameters is reported. The fractional derivative of Caputo type is considered and the corresponding solutions are given in terms of the Mittag-Leffler function show fractal space-time geometry different from the classical integer-order model.
Date: 2016
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1080/09205071.2015.1105761 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:tewaxx:v:30:y:2016:i:2:p:259-271
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/tewa20
DOI: 10.1080/09205071.2015.1105761
Access Statistics for this article
Journal of Electromagnetic Waves and Applications is currently edited by Mohamad Abou El-Nasr and Pankaj Kumar Choudhury
More articles in Journal of Electromagnetic Waves and Applications from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().